# SDR FDEA201406051311

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,513 hours, 34,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR DOUBLER LOOSE AT LT WING 9 SLAT TRACK.  REMOVED PREVIOUS REPAIR IAW SRM 51-31-01 VOL II.   REMOVED CRACKED AREA AT SLAT TRACK 9.  REMOVED CRACKED AREA AT CORNER OF FUEL PANEL DOOR.  IAW SRM 57-10-00 FIG 68.  PERFORMED HFEC OF CUT OUT AREA IAW NTSPM 06-10-01.010, NO DEFECTS NOTED.  REPAIRED IAW EA 8-5730-T0308730.
